# SDR VNAA2015122400015

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 29,746 hours, 21,508 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Sensor
- Part number: 5912999
- Part serial: A1072
- Condition: Failed
- Location: Slat System
- Part time: 15,511 hours, 10,474 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED OVERSPEED WARNING AT 230 KTS WITH SLATS AND FLAPS AT ZERO DEGREES. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R RT SLAT BRAKE POSITION SENSOR UNIT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
